Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 8, NWS Melbourne, FL

January 22, 2015

NWS Melbourne, FL issued this small craft advisory at Jan 22, 2015, 3:56 PM EST. It took effect at Jan 23, 2015, 10:00 AM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2015, 3:56 PM EST (20:56 UTC)
In effect from
Jan 23, 2015, 10:00 AM EST
Expired
Jan 25, 2015, 4:00 AM EST
In force
42 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WHUS72 KMLB 222056
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
356 PM EST THU JAN 22 2015

AMZ570-572-231000-
/O.NEW.KMLB.SC.Y.0008.150123T1500Z-150124T0600Z/
/O.NEW.KMLB.GL.A.0002.150124T0600Z-150124T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
356 PM EST THU JAN 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 1 AM EST
SATURDAY...
...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 1 AM EST
SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. 

* WINDS AND SEAS...SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS ON
  FRIDAY. WINDS WILL BECOME SOUTHWEST TO WEST FRIDAY NIGHT AND
  SATURDAY WHILE INCREASING FURTHER TO 25 TO 30 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE
FORCE WINDS AND CONSIDER REMAINING IN PORT.

&&

$$

AMZ575-231000-
/O.NEW.KMLB.SC.Y.0008.150124T0600Z-150124T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
356 PM EST THU JAN 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY. 

* WINDS AND SEAS...SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS ON
  FRIDAY THEN WINDS WILL SHIFT TO SOUTHWEST/WEST FRIDAY NIGHT INTO
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
002 
WHUS72 KMLB 230916
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EST FRI JAN 23 2015

AMZ570-572-232130-
/O.EXT.KMLB.SC.Y.0008.150123T1500Z-150124T0300Z/
/O.UPG.KMLB.GL.A.0002.150124T0600Z-150124T2100Z/
/O.NEW.KMLB.GL.W.0002.150124T0300Z-150124T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
416 AM EST FRI JAN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST THIS EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
SATURDAY.  

* WINDS AND SEAS...SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS
  TODAY. WINDS WILL BECOME SOUTHWEST TO WEST FRIDAY NIGHT AND
  SATURDAY WHILE INCREASING FURTHER TO 25 TO 30 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-232130-
/O.EXB.KMLB.SC.Y.0008.150124T0300Z-150124T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
416 AM EST FRI JAN 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST SATURDAY. 

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KNOTS TODAY WILL SHIFT
  TO THE SOUTH AND SOUTHWEST AND INCREASE 20 TO 25 KNOTS
  TONIGHT...THEN OUT OF THE WEST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-232130-
/O.EXT.KMLB.SC.Y.0008.150124T0300Z-150124T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
416 AM EST FRI JAN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST SATURDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KNOTS TODAY WILL SHIFT
  TO THE SOUTH AND SOUTHWEST AND INCREASE TO 20 TO 25 KNOTS
  TONIGHT...THEN OUT OF THE WEST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
373 
WHUS72 KMLB 232052
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EST FRI JAN 23 2015

AMZ570-572-242100-
/O.CON.KMLB.SC.Y.0008.000000T0000Z-150124T0300Z/
/O.CON.KMLB.GL.W.0002.150124T0300Z-150124T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
352 PM EST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST SATURDAY...

* WINDS AND SEAS...SOUTH WINDS 20 TO 25 KNOTS WILL BECOME
  SOUTHWEST TO WEST TONIGHT AND AND INCREASE TO 25 TO 30 KNOTS.
  FREQUENT GUSTS TO GALE FORCE WILL OCCUR AFTER MIDNIGHT AND
  THROUGH SATURDAY AFTERNOON. SEAS WILL BUILD TO 6 TO 10 FEET AND
  BE VERY CHOPPY WITH SHORT WAVE PERIODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-242100-
/O.CON.KMLB.SC.Y.0008.150124T0300Z-150124T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
352 PM EST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EST SATURDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KNOTS WILL INCREASE TO 20
  TO 25 KNOTS DURING THE LATE EVENING THEN BECOME SOUTHWEST TO
  WEST LATE TONIGHT AND SATURDAY. SEAS WILL BE 4 TO 6 FEET AND
  VERY CHOPPY WITH SHORT WAVE PERIODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
677 
WHUS72 KMLB 240910
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
410 AM EST SAT JAN 24 2015

AMZ570-572-242100-
/O.CON.KMLB.GL.W.0002.000000T0000Z-150124T2100Z/
/O.EXB.KMLB.SC.Y.0008.150124T2100Z-150125T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
410 AM EST SAT JAN 24 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST SUNDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT
  GUSTS TO GALE FORCE THIS MORNING WILL BECOME WEST BEHIND THE
  COLD FRONT. SEAS WILL BE 6 TO 8 FEET AND VERY CHOPPY WITH SHORT
  WAVE PERIODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-242100-
/O.EXT.KMLB.SC.Y.0008.000000T0000Z-150125T0900Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
410 AM EST SAT JAN 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS THIS
  MORNING WILL BECOME WEST BEHIND THE COLD FRONT. SEAS WILL BE 5
  TO 7 FEET AND VERY CHOPPY WITH SHORT WAVE PERIODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-242100-
/O.CON.KMLB.SC.Y.0008.000000T0000Z-150124T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
410 AM EST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KNOTS THIS MORNING
  WILL BECOME WEST BEHIND THE COLD FRONT DURING THE DAY. SEAS WILL
  BE 4 TO 6 FEET AND VERY CHOPPY WITH SHORT WAVE PERIODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
359 
WHUS72 KMLB 242201
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
501 PM EST SAT JAN 24 2015

AMZ570-572-575-250900-
/O.CON.KMLB.SC.Y.0008.000000T0000Z-150125T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
501 PM EST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS AROUND 20 KNOTS TONIGHT
  WITH CHOPPY SHORT PERIOD SEAS OF 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
505 
WHUS72 KMLB 250906
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
406 AM EST SUN JAN 25 2015

...ANOTHER STRONG COLD FRONT WILL PASS OVER THE COASTAL WATERS
EARLY MONDAY MORNING...

AMZ570-572-575-260930-
/O.EXP.KMLB.SC.Y.0008.000000T0000Z-150125T0900Z/
/O.NEW.KMLB.SC.Y.0009.150126T1200Z-150128T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
406 AM EST SUN JAN 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 10 AM EST
WEDNESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND
  25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE ON MONDAY WITH
  CHOPPY SHORT PERIOD SEAS BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-260930-
/O.NEW.KMLB.SC.Y.0009.150126T1800Z-150127T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
406 AM EST SUN JAN 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 4 AM EST
TUESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO
  25 KNOTS WITH STRONGER GUSTS ON MONDAY. CHOPPY SHORT PERIOD SEAS
  WILL BUILD TO 5 TO 6 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 3:16 PM EST, 40 minutes earlier.

Area forecast discussion, Jan 22, 3:16 PM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EST THU JAN 22 2015

.DISCUSSION...

...STORMS ACROSS THE REGION LATE FRI INTO EARLY SAT...
...HAZARDOUS BOATING CONDITIONS START FRI THEN WORSEN INTO SAT...

TONIGHT-FRI...
NOT A LOT OF CHANGE INDICATED WITH FORMING SURFACE LOW OVER THE
NORTHWESTERN GULF...WHICH WILL TRACK EAST/NORTHEAST INTO NORTH
FLORIDA ON FRI. THE MODELS LOOK TO BE BRINGING MAIN PRE FRONTAL
CONVECTIVE BAND INTO NORTHERN AREAS FRI NIGHT. BUT WITH INCREASING
MOISTURE...EXPECT A CHANCE FOR CONVECTION IN LATE AFTERNOON FRI
ESPECIALLY ACROSS THE NORTH HALF. INSTABILITY LOOKS RATHER MEAGER
AND WITH INCREASING WIND PROFILES WE SHOULD BE DEALING WITH LOW
TOPPED CONVECTION. INCREASING LOW LEVEL SHEAR POINTS TO ANY
CONVECTION THAT DEVELOPS POSSIBLY ROTATING THOUGH.

PRESENTLY THERE IS A SMALL ATLANTIC BAND OF ISOLATED SHOWERS ALONG
THE NORTH SIDE OF BAHAMA BANK...AND WITH ONSHORE WINDS INCREASING...
WILL CONTINUE A SMALL COASTAL POP TONIGHT. THIS SHOULD FAVOR
AREAS SOUTH OF THE CAPE IN THE FIRST HALF OF THE NIGHT...THEN FROM
THE CAPE NORTH LATER.

POPS FROM OUR PREVIOUS FRI FORECAST...WHICH SHOW 60 PERCENT FAR
NORTH AND 40 PERCENT CENTRAL...STILL LOOK GOOD. HAVE DECREASED
VALUES FOR THE SOUTH THIRD IN ACCORDANCE WITH THE 12Z GFS MOS.

THOUGH WE EXPECT A DECENT CLOUD DECK TO FORM DURING DAYTIME
HEATING FRI...WHICH WOULD SOMEWHAT LIMIT GUSTINESS...LAKE WIND
ADVISORY CRITERIA MAY STILL BE MET.

FRI NIGHT-SAT NIGHT...
THE 12Z GFS...CANADIAN AND ECMWF MODELS REMAIN IN GOOD AGREEMENT
WITH RESPECT TO THE TRACK AND TIMING OF SURFACE LOW THAT WILL MOVE
FROM THE NORTH FLORIDA FRI EVENING TO COASTAL CAROLINA/OUTER BANKS
EARLY SATURDAY. THERE IS NO APPRECIABLE DIFFERENCES WITH THE
CENTRAL PRESSURES. THE ASSOCIATED MOISTURE RIBBON WITH EACH MODEL
NOT ALL THAT DIFFERENT.

WINDS INCREASE LATE OVERNIGHT FRIDAY/TOWARD SUNRISE SATURDAY AS THE
PRESSURE GRADIENT STRENGTHENS AHEAD OF THE FRONT AS IT PUSHES INTO
NORTH FLORIDA THEN INTO CENTRAL FLORIDA. MODELS SHOWING INCREASING
SOUTHWEST WINDS...40 TO 50 KNOTS..JUST ABOVE THE SURFACE OVERNIGHT
FRIDAY AND SATURDAY MORNING. THESE WINDS SHOULD MIX DOWN RESULTING
IN STRONG GUSTS IN/NEAR ANY OF THE STRONGER SHOWERS AND STORMS.
ALTHOUGH COOLER MID LEVEL TEMPERATURES ARE MOVING OVERHEAD THE
GUIDANCE IS INDICATING THAT MOST OF THE MID AND UPPER LEVEL
SUPPORT SUCH AS VORTICITY ADVECTION AND UPPER LEVEL DIVERGENCE ARE
NORTH OF CENTRAL FLORIDA. THIS WOULD SUGGEST ISOLATED/SLIGHT
CHANCE OF STORMS OVERNIGHT FRIDAY AND SATURDAY MORNING AS THE
FRONT CLEARS CENTRAL FLORIDA...BUT POPS FOR MOST OF THE AREA WILL
BE HIGH WITH THIS FRONT.

THE FRONT IS FORECAST TO CLEAR CENTRAL FLORIDA SATURDAY EVENING.
STRONG WEST TO NORTHWEST WINDS RIGHT BEHIND THE FRONT DIMINISH LATE
OVERNIGHT SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST.
RAIN CHANCES DROP OFF QUICKLY NORTH TO SOUTH SATURDAY AS THE
NORTHWEST TO NORTH WINDS ADVECT A DRIER AIR MASS IN FROM THE
SOUTHEAST U.S.

SUN-WED...
COOL AND DRY W-NW FLOW SUNDAY WITH HIGHS IN THE LOW TO MID 60S
DESPITE LOTS OF SUNSHINE. NEXT COOL FRONT APPROACHES QUICKLY BY
MONDAY. WITH LITTLE CHANCE FOR MOISTURE RETURN THIS FRONTAL
PASSAGE WILL COME THROUGH DRY AND REINFORCE THE COOL DRY ATMOS.
FREEZING TEMPERATURES ARE NOT EXPECTED BUT LOWS COULD DIP INTO THE
UPPER 30S IN NORTHWEST LAKE COUNTY...WEST OF LEESBURG...WEDNESDAY
MORNING.

&&

.AVIATION...OCCASIONAL VFR STRATOCUMULUS EXPECTED THROUGH FRI
MORNING. INCREASING MOISTURE COULD LOWER CEILINGS IN A FEW SPOTS
TO AROUND FL025. THERE IS A LOW CHANCE FOR SHOWERS ALONG THE COAST
MAINLY KVRB NORTHWARD TO KTIX THROUGH MIDNIGHT...THEN UP TO KDAB
AFTER MIDNIGHT. INCREASING LOW LEVEL SOUTHERLY WINDS ON FRI WILL
DEEPEN MOISTURE AND A CHANCE FOR SHOWERS OR STORMS EXISTS IN THE
AFTERNOON...MAINLY LATE AND NORTHWARD FROM KISM-KMCO-KTIX. EXPECT
GUSTS TO AROUND 25 KNOTS DURING THE AFTERNOON AT MOST TERMINALS.

&&

.MARINE...
TONIGHT-FRI...WE WILL BE IN THE GRADIENT TIGHTENING MODE AS LOW
PRESSURE MOVES ACROSS THE NORTHERN GULF. MOST OF THE MODELS ARE
BRINGING WINDS TO 20 KNOTS...OR A LITTLE GREATER...IN THE NORTHERN
WATERS FRI MORNING SO HAVE STARTED AN ADVISORY THERE. IT WILL
TAKE SEAS A WHILE TO RESPOND TO 5-7 FEET...BUT WILL JUST GO WITH A
STRAIGHT ADVISORY AS CONDITIONS ARE GOING TO WORSEN THROUGH THE
DAY AND BEYOND...SEE NEXT PARAGRAPH.

FRI NIGHT-SAT...INCREASING SOUTH TO SOUTHWEST WINDS AHEAD OF THE FRONT.
GUIDANCE IS SUGGESTING NEAR GALE FORCE WINDS WITH FREQUENT GALE
FORCE GUSTS. THIS HAS PROMPTED A GALE WATCH FROM AROUND 1AM SATURDAY
TO 4 PM SATURDAY FROM THE FLAGLER BEACH TO SEBASTIAN INLET OFFSHORE
MARINE ZONES AND A SMALL CRAFT ADVISORY SEBASTIAN INLET TO JUPITER
INLET THE SAME TIME FRAME.

SUN-TUE...THE PRESSURE GRADIENT WILL EASE SOME ON SUNDAY AS A HIGH
PRESSURE RIDGE NOSES INTO THE SOUTHERN PART OF THE PENINSULA. LOW
PRESSURE MOVING TO THE MID ATLANTIC COAST SUNDAY NIGHT AND MON WILL
INCREASE WESTERLY WINDS...WITH AN ADVISORY LIKELY OFFSHORE AGAIN ON
MON. WINDS DIMINISH TO 15 KNOTS OR LESS FROM THE NORTHWEST TUE BUT
SEAS IN THE GULF STREAM WILL BE SLOWER TO SUBSIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  62  78  59  66 /  20  50  80  70
MCO  62  80  62  68 /  10  40  70  70
MLB  66  80  66  73 /  20  20  50  70
VRB  65  81  70  79 /  20  20  20  70
LEE  63  77  61  65 /  10  60  90  70
SFB  62  79  64  71 /  10  50  80  70
ORL  63  79  61  66 /  10  50  80  70
FPR  65  81  69  78 /  10  20  20  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 AM TO 4 PM EST SATURDAY FOR WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.

     GALE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 10 AM FRIDAY TO 1 AM EST SATURDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...LASCODY
LONG TERM....WIMMER
Hazardous weather outlook, Jan 22, 11:04 AM EST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1104 AM EST THU JAN 22 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-222300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1104 AM EST THU JAN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.RIP CURRENT IMPACT...
A SMALL EAST SWELL AND ASTRONOMICAL CONDITIONS WILL CONTINUE TO
CONTRIBUTE TO A MODERATE RISK OF RIP CURRENTS AT EAST CENTRAL
FLORIDA BEACHES. THE THREAT WILL BE HIGHEST DURING THE AFTERNOON
HOURS DUE TO TIDAL EFFECTS. REMEMBER TO SWIM NEAR A LIFEGUARD AND DO
NOT SWIM ALONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO IS
FORECAST TO MOVE EASTWARDS AND ACROSS NORTH FLORIDA ON
FRIDAY...REACHING COASTAL CAROLINA BY SATURDAY MORNING. THE LOW WILL
PULL A COLD FRONT THROUGH CENTRAL FLORIDA ON SATURDAY.

BREEZY SOUTHERLY FLOW AHEAD OF THIS SYSTEM ON FRIDAY WILL BRING POOR
TO HAZARDOUS BOATING CONDITIONS OVER INLAND LAKES AND THE LOCAL
ATLANTIC. SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS ARE
EXPECTED FROM FRIDAY AFTERNOON THROUGH SATURDAY...AND CONDITIONS
WILL BE FAVORABLE FOR A FEW STORMS TO PRODUCE STRONG WIND GUSTS.
OUTSIDE OF ANY STORMS...GUSTY WEST TO NORTHWEST WINDS BEHIND THE
FRONT WILL BRING HAZARDOUS BOATING CONDITIONS THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MOSES/UPDATE WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 3:56 PM ESTGale WatchMLB12 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.